RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 2, Pages 465–477 (Mi izv1674)  

This article is cited in 2 scientific papers (total in 2 papers)

Decomposition of certain birational morphisms

V. I. Danilov


Abstract: It is proved that a projective birational morphism of smooth algebraic varieties whose fiber is no greater than one-dimensional can be factored into monoidal transformations with smooth centers of codimension 2.
Bibliography: 6 titles.

Full text: PDF file (1488 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:2, 419–429

Bibliographic databases:

UDC: 513.6
MSC: 14E05
Received: 15.11.1979

Citation: V. I. Danilov, “Decomposition of certain birational morphisms”, Izv. Akad. Nauk SSSR Ser. Mat., 44:2 (1980), 465–477; Math. USSR-Izv., 16:2 (1981), 419–429

Citation in format AMSBIB
\Bibitem{Dan80}
\by V.~I.~Danilov
\paper Decomposition of certain birational morphisms
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 2
\pages 465--477
\mathnet{http://mi.mathnet.ru/izv1674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571105}
\zmath{https://zbmath.org/?q=an:0464.14003|0453.14004}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 2
\pages 419--429
\crossref{https://doi.org/10.1070/IM1981v016n02ABEH001315}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MK40900009}


Linking options:
  • http://mi.mathnet.ru/eng/izv1674
  • http://mi.mathnet.ru/eng/izv/v44/i2/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “Decomposition of a birational map of three-dimensional varieties outside codimension 2”, Math. USSR-Izv., 21:1 (1983), 187–200  mathnet  crossref  mathscinet  zmath
    2. Bodzenta A. Bondal A., “Canonical Tilting Relative Generators”, Adv. Math., 323 (2018), 226–278  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:186
    Full text:77
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019